# SDR KCSA20190911810

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 91,524 hours, 15,744 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 02123058
- Condition: Not Reported
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FMC LEFT. REMOVED AND REPLACED LEFT FMC ( PART NUMBER: 4052508-960 SERIAL NUMBER: 02123058 ) IAW 34-61-01. ALL CHECKS GOOD IAW AMM 34-61-00. FMC RIGHT. REMOVED AND REPLACED RIGHT FMC ( PART NUMBER: 4052508-960 SERIAL NUMBER: 02237997 ) IAM AMM 34-61-01. ALL CHECKS GOOD IAW AMM 34-61-00.
